EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-36-54 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6); 188-00-08 - wedge plasma s/o sz 8; (b)(6); 180-65-30 - alteon 6.5mm screw, 30mm; (b)(6); 180-65-25 - alteon 6.5mm screw, 25mm; (b)(6); 170-36-93 - biolox delta femoral head 36mm od, -3.5mm; (b)(6); 180-65-20 - alteon 6.5mm screw, 20mm; (b)(6); 180-01-60 - nv crown cup clstr hole 60mm group 4.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left hip replacement on (b)(6) 2016.Approximately 7 years and 5 months after the initial procedure the patient had a left hip revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: failed left total hip.Removed a lot of adverse inflamed reactive tissue.
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.